# SDR USAA991093

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559AU
- Make and model: Boeing 737301
- Aircraft serial: 23513
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Part time: 40,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 1 INCH AREA OF CORROSION STATION 344 FLOORBEAM UPPER FLANGE LBL 12 TO RBL 10.  CORROSION LEVEL 1.  NEW SECTION SPLICED IN PER SRM 53-10-51.  (M)
